Abstract

The aim of the present paper is to establish the sufficient condition for the function to be in the classes of uniformly starlike and uniformly convex functions. Similar
types of result using integral operators also obtained.+

How to Cite
CHAURASIA, V. B. L.; KUMAWAT, Yaghvendra. Uniformly Starlike And Uniformly Convexity Properties For Certain Special Functions. Global Journal of Science Frontier Research, [S.l.], v. 11, n. 2, feb. 2011. ISSN 2249-4626. Available at: <https://journalofscience.org/index.php/GJSFR/article/view/214>. Date accessed: 24 july 2019.